# SDR SIMA20160331001

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 39,223 hours, 36,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Defective
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  DEPLANED VIA SERVICE DOOR.  R&R ROD CONNECTED TO CAM ASSEMBLY FOR PAX DOOR FLAP ASSEMBLY IAW AMM 52-18-02.  OPERATIONS CHECKED GOOD.
